Alert archive / Maine / Wind Advisories in 2013
Wind Advisory 2, NWS Gray, ME
NWS Gray, ME issued this wind advisory at Jan 20, 2013, 4:02 AM EST for 11 counties in Maine; 8 counties in New Hampshire. It took effect at Jan 20, 2013, 9:00 AM EST. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Jan 20, 2013, 4:02 AM EST (09:02 UTC)
- In effect from
- Jan 20, 2013, 9:00 AM EST
- Expired
- Jan 20, 2013, 6:55 PM EST
- In force
- 10 hr
- Issued by
- NWS Gray, ME
Counties Androscoggin County, ME, Cumberland County, ME, Franklin County, ME, Kennebec County, ME, Knox County, ME, Lincoln County, ME, Oxford County, ME, Sagadahoc County, ME, Somerset County, ME, Waldo County, ME, York County, ME, Belknap County, NH, Carroll County, NH, Coos County, NH, Grafton County, NH, Merrimack County, NH, Rockingham County, NH, Strafford County, NH, Sullivan County, NH
The radar
The Portland,ME radar (KGYX), 31 km from the middle of the area, began a volume at 09:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Gray, ME (KGYX), launched 00:00Z, 9.0 hours before the alert went out and 31 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1640 m above ground
- 0-6 km bulk shear
- 79 kt
- 0-1 km storm-relative helicity
- 226 m²/s²
- 0-3 km storm-relative helicity
- 206 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
318 WWUS71 KGYX 200902 NPWGYX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 402 AM EST SUN JAN 20 2013 ...HIGH WINDS WILL BUFFET NORTHERN NEW ENGLAND TODAY... .AN AREA OF INTENSE LOW PRESSURE WILL PASS NORTH OF THE FORECAST AREA TODAY DRIVING A STRONG COLD FRONT THROUGH THE REGION DURING THE MORNING HOURS. BEHIND THE FRONT...STRONG WEST WINDS OF 20 TO 30 MPH WITH GUSTS AS HIGH AS 55 MPH CAN BE EXPECTED FROM MID MORNING THROUGH EARLY THIS EVENING. DOWNED TREES OR LIMBS MAY RESULT IN POWER OUTAGES ACROSS THE REGION. WINDS WILL GRADUALLY SUBSIDE OVERNIGHT BUT WILL REMAIN STRONG AND GUSTY. MEZ007>009-012>014-018>028-NHZ001>010-013-014-202100- /O.NEW.KGYX.WI.Y.0002.130120T1400Z-130121T0000Z/ NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET- SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK- INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO- COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX- COASTAL WALDO-NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON- NORTHERN CARROLL-SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN- MERRIMACK-BELKNAP-STRAFFORD-INTERIOR ROCKINGHAM- COASTAL ROCKINGHAM- INCLUDING THE CITIES OF...ANDOVER...ROXBURY...UPTON... WILSONS MILLS...COBURN GORE...RANGELEY...KINGFIELD...BINGHAM... JACKMAN...RUMFORD...NORWAY...FRYEBURG...OXFORD...FARMINGTON... WILTON...MADISON...SKOWHEGAN...PITTSFIELD...SANFORD...BERWICK... NORTH WINDHAM...GORHAM...BRIDGTON...LEWISTON-AUBURN... LIVERMORE FALLS...AUGUSTA...WATERVILLE...WINTERPORT...UNITY... BIDDEFORD...SACO...OLD ORCHARD BEACH...KITTERY...PORTLAND... SOUTH PORTLAND...WESTBROOK...BATH...TOPSHAM...BOOTHBAY HARBOR... WISCASSET...WALDOBORO...CAMDEN...ROCKLAND...THOMASTON...BELFAST... LINCOLNVILLE...COLEBROOK...BERLIN...LANCASTER...LITTLETON... NORTH CONWAY...LEBANON...HANOVER...PLYMOUTH...WOLFEBORO... OSSIPEE...CLAREMONT...NEWPORT...CHARLESTOWN...CONCORD... HOOKSETT...LACONIA...MEREDITH...ROCHESTER...DOVER...SALEM... DERRY...EXETER...PORTSMOUTH...HAMPTON 402 AM EST SUN JAN 20 2013 ...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 7 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A WIND ADVISORY... WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 7 PM EST THIS EVENING. * WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 55 MPH. * TIMING...MID MORNING THROUGH EARLY EVENING. * IMPACTS...DOWNED TREES AND OR POWER LINES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS STRONG WINDS OF 31 TO 39 MPH OR GUSTS OF 46 TO 57 MPH CAN LEAD TO DAMAGE DUE TO DOWNED TREE LIMBS AND SCATTERED POWER OUTAGES. && $$
3 follow-up statements
595 WWUS71 KGYX 201355 NPWGYX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 855 AM EST SUN JAN 20 2013 ...HIGH WINDS WILL BUFFET NORTHERN NEW ENGLAND THROUGH THIS EVENING... .AN AREA OF INTENSE LOW PRESSURE WILL PASS NORTH OF THE FORECAST AREA THIS AFTERNOON...DRIVING A STRONG COLD FRONT THROUGH THE REGION DURING THE LATE MORNING AND EARLY AFTERNOON HOURS. BEHIND THE FRONT...STRONG WEST WINDS OF 20 TO 30 MPH WITH GUSTS AS HIGH AS 55 MPH CAN BE EXPECTED THROUGH EARLY THIS EVENING. DOWNED TREES OR LIMBS MAY RESULT IN POWER OUTAGES ACROSS THE REGION. WINDS WILL GRADUALLY SUBSIDE OVERNIGHT BUT WILL REMAIN STRONG AND GUSTY. MEZ007>009-012>014-018>028-NHZ001>010-013-014-202200- /O.CON.KGYX.WI.Y.0002.130120T1400Z-130121T0000Z/ NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET- SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK- INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO- COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX- COASTAL WALDO-NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON- NORTHERN CARROLL-SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN- MERRIMACK-BELKNAP-STRAFFORD-INTERIOR ROCKINGHAM- COASTAL ROCKINGHAM- INCLUDING THE CITIES OF...ANDOVER...ROXBURY...UPTON... WILSONS MILLS...COBURN GORE...RANGELEY...KINGFIELD...BINGHAM... JACKMAN...RUMFORD...NORWAY...FRYEBURG...OXFORD...FARMINGTON... WILTON...MADISON...SKOWHEGAN...PITTSFIELD...SANFORD...BERWICK... NORTH WINDHAM...GORHAM...BRIDGTON...LEWISTON-AUBURN... LIVERMORE FALLS...AUGUSTA...WATERVILLE...WINTERPORT...UNITY... BIDDEFORD...SACO...OLD ORCHARD BEACH...KITTERY...PORTLAND... SOUTH PORTLAND...WESTBROOK...BATH...TOPSHAM...BOOTHBAY HARBOR... WISCASSET...WALDOBORO...CAMDEN...ROCKLAND...THOMASTON...BELFAST... LINCOLNVILLE...COLEBROOK...BERLIN...LANCASTER...LITTLETON... NORTH CONWAY...LEBANON...HANOVER...PLYMOUTH...WOLFEBORO... OSSIPEE...CLAREMONT...NEWPORT...CHARLESTOWN...CONCORD... HOOKSETT...LACONIA...MEREDITH...ROCHESTER...DOVER...SALEM... DERRY...EXETER...PORTSMOUTH...HAMPTON 855 AM EST SUN JAN 20 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 55 MPH. * TIMING...THROUGH EARLY EVENING. * IMPACTS...DOWNED TREES AND OR POWER LINES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS STRONG WINDS OF 31 TO 39 MPH OR GUSTS OF 46 TO 57 MPH CAN LEAD TO DAMAGE DUE TO DOWNED TREE LIMBS AND SCATTERED POWER OUTAGES. && $$
175 WWUS71 KGYX 201930 NPWGYX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 230 PM EST SUN JAN 20 2013 ...STRONG WINDS WILL CONTINUE OVER NORTHERN NEW ENGLAND THROUGH THIS EVENING... .AN INTENSE AREA OF LOW PRESSURE WILL CONTINUE TO TRACK ACROSS SOUTHERN CANADA THROUGH THIS EVENING. THIS WILL ALLOW STRONG WESTERLY WINDS OF 20 TO 30 MPH WITH GUSTS OVER AS HIGH AS 50 MPH THROUGH EARLY THIS EVENING. DOWNED LIMBS MAY RESULT IN POWER OUTAGES ACROSS THE REGION. WINDS WILL GRADUALLY SUBSIDE LATER TONIGHT. MEZ007>009-012>014-018>028-NHZ001>010-013-014-210000- /O.CON.KGYX.WI.Y.0002.000000T0000Z-130121T0000Z/ NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET- SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK- INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO- COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX- COASTAL WALDO-NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON- NORTHERN CARROLL-SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN- MERRIMACK-BELKNAP-STRAFFORD-INTERIOR ROCKINGHAM- COASTAL ROCKINGHAM- INCLUDING THE CITIES OF...ANDOVER...ROXBURY...UPTON... WILSONS MILLS...COBURN GORE...RANGELEY...KINGFIELD...BINGHAM... JACKMAN...RUMFORD...NORWAY...FRYEBURG...OXFORD...FARMINGTON... WILTON...MADISON...SKOWHEGAN...PITTSFIELD...SANFORD...BERWICK... NORTH WINDHAM...GORHAM...BRIDGTON...LEWISTON-AUBURN... LIVERMORE FALLS...AUGUSTA...WATERVILLE...WINTERPORT...UNITY... BIDDEFORD...SACO...OLD ORCHARD BEACH...KITTERY...PORTLAND... SOUTH PORTLAND...WESTBROOK...BATH...TOPSHAM...BOOTHBAY HARBOR... WISCASSET...WALDOBORO...CAMDEN...ROCKLAND...THOMASTON...BELFAST... LINCOLNVILLE...COLEBROOK...BERLIN...LANCASTER...LITTLETON... NORTH CONWAY...LEBANON...HANOVER...PLYMOUTH...WOLFEBORO... OSSIPEE...CLAREMONT...NEWPORT...CHARLESTOWN...CONCORD... HOOKSETT...LACONIA...MEREDITH...ROCHESTER...DOVER...SALEM... DERRY...EXETER...PORTSMOUTH...HAMPTON 230 PM EST SUN JAN 20 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WINDS...WEST 20 TO 30 MPH WITH GUSTS UP TO 50 MPH. * TIMING...THROUGH EARLY EVENING. * IMPACTS...DOWNED LIMBS AND POWER LINES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS STRONG WINDS OF 31 TO 39 MPH OR GUSTS OF 46 TO 57 MPH CAN LEAD TO DAMAGE DUE TO DOWNED TREE LIMBS AND SCATTERED POWER OUTAGES. && $$
475 WWUS71 KGYX 202355 NPWGYX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 655 PM EST SUN JAN 20 2013 ...WINDS DIMINISH BUT STAY GUSTY TONIGHT... .WINDS HAVE DIMINISHED SOMEWHAT BUT WILL CONTINUE TO BE GUSTY THROUGH THE NIGHT. WIND GUSTS SHOULD REMAIN BELOW 45 MPH. MEZ007>009-012>014-018>028-NHZ001>010-013-014-210100- /O.CAN.KGYX.WI.Y.0002.000000T0000Z-130121T0000Z/ NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET- SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK- INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO- COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX- COASTAL WALDO-NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON- NORTHERN CARROLL-SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN- MERRIMACK-BELKNAP-STRAFFORD-INTERIOR ROCKINGHAM- COASTAL ROCKINGHAM- INCLUDING THE CITIES OF...ANDOVER...ROXBURY...UPTON... WILSONS MILLS...COBURN GORE...RANGELEY...KINGFIELD...BINGHAM... JACKMAN...RUMFORD...NORWAY...FRYEBURG...OXFORD...FARMINGTON... WILTON...MADISON...SKOWHEGAN...PITTSFIELD...SANFORD...BERWICK... NORTH WINDHAM...GORHAM...BRIDGTON...LEWISTON-AUBURN... LIVERMORE FALLS...AUGUSTA...WATERVILLE...WINTERPORT...UNITY... BIDDEFORD...SACO...OLD ORCHARD BEACH...KITTERY...PORTLAND... SOUTH PORTLAND...WESTBROOK...BATH...TOPSHAM...BOOTHBAY HARBOR... WISCASSET...WALDOBORO...CAMDEN...ROCKLAND...THOMASTON...BELFAST... LINCOLNVILLE...COLEBROOK...BERLIN...LANCASTER...LITTLETON... NORTH CONWAY...LEBANON...HANOVER...PLYMOUTH...WOLFEBORO... OSSIPEE...CLAREMONT...NEWPORT...CHARLESTOWN...CONCORD... HOOKSETT...LACONIA...MEREDITH...ROCHESTER...DOVER...SALEM... DERRY...EXETER...PORTSMOUTH...HAMPTON 655 PM EST SUN JAN 20 2013 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAY HAS CANCELLED THE WIND ADVISORY. ALTHOUGH GUSTY WINDS WILL CONTINUE THROUGH THE NIGHT... GUSTS ARE NO LONGER EXPECTED TO REACH 45 MPH. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this wind advisory went out at Jan 20, 3:09 AM EST, 53 minutes earlier.
Area forecast discussion, Jan 20, 3:09 AM EST, 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
309 AM EST SUN JAN 20 2013
.SYNOPSIS...
A COLD FRONT WILL CROSS THE REGION TODAY. HIGH PRESSURE WILL BUILD
IN FROM THE NORTHWEST TONIGHT AND MONDAY. LOW PRESSURE WILL MOVE
SOUTHEAST FROM THE EASTERN GREAT LAKES MONDAY NIGHT AND WILL
REDEVELOP EAST OF CAPE COD BY EARLY TUESDAY MORNING. LOW PRESSURE
WILL MOVE NORTHEAST INTO THE MARITIMES BY TUESDAY EVENING. HIGH
PRESSURE WILL BUILD IN FROM THE NORTHWEST TUESDAY NIGHT THROUGH
THURSDAY. HIGH PRESSURE WILL HOLD OVER THE NORTHEAST ON FRIDAY AS
LOW PRESSURE PASSES OUT TO SEA SOUTH OF NEW ENGLAND. ANOTHER AREA
OF HIGH PRESSURE WILL BUILD IN FROM THE NORTHWEST SATURDAY THROUGH
SUNDAY.
&&
.NEAR TERM /THROUGH TODAY/...
LOW PRESSURE CURRENTLY HEADING NORTHEAST INTO SOUTHWEST QUEBEC
ALONG A STALLED WARM FRONT. LIGHT SNOW CURRENTLY FALLING IN THE
VICINITY OF THIS BOUNDARY ACROSS NORTHERN ZONES WILL CONTINUE TO
LIFT OFF TO THE NORTHEAST THROUGH DAYBREAK. SOME LOCATIONS MAY
PICK UP AN INCH OR TWO BUT NOT LOOKING FOR MUCH ACCUMULATION.
TRAILING COLD FRONT WILL BE PUSHING THROUGH THE FORECAST AREA THIS
MORNING AND EARLY AFTERNOON. NOT A LOT OF PRECIP WITH THIS
BOUNDARY BUT WILL LIKELY SEE AN UPTICK IN SNOW SHOWER ACTIVITY IN
THE MOUNTAINS AS IT MOVES THROUGH WITH JUST A CHANCE OF A RAIN OR
SNOW SHOWER TO THE SOUTH OF THERE. MAIN ISSUE TODAY WILL BE STRONG
WINDS AHEAD AND BEHIND THE FRONT. HAVE ISSUED WIND ADVISORIES FOR
THE ENTIRE FORECAST AREA THROUGH THIS EVENING. TEMPERATURES WILL
TAKE A JUMP AS THIS BOUNDARY PUSHES THROUGH BEFORE DROPPING OFF
LATER THIS AFTERNOON. EXPECT HIGHS IN THE MID 30S TO NEAR 40 IN
THE NORTH AND MID 40S IN THE SOUTH.
&&
.SHORT TERM /TONIGHT THROUGH 6 PM MONDAY/...
WILL SEE CLEARING SKIES DOWNWIND OF THE MOUNTAINS THIS EVENING AND
OVERNIGHT AS HIGH PRESSURE BUILDS IN FROM THE NORTHWEST. LINGERING
LOW LEVEL MOISTURE WILL KEEP THE MOUNTAINS MOSTLY CLOUDY FOR THE
FIRST HALF OF THE NIGHT BEFORE DIMINISHING AFTER MIDNIGHT. WINDS
WILL GRADUALLY SUBSIDE LATER TONIGHT BUT WILL REMAIN GUSTY THROUGH
THE EVENING HOURS. THE RETURN OF ARCTIC AIR WILL DROP NORTHERN
AREAS WELL BELOW ZERO WITH READINGS FALLING TO 5 TO 10 BELOW BY
MONDAY MORNING. SOUTHERN AREAS WILL GENERALLY RANGE THROUGH THE
SINGLE NUMBERS.
MOSTLY SUNNY SKIES FOR MONDAY WITH DIMINISHING WINDS. BACK TO
BELOW NORMAL TEMPERATURES AS READINGS ONLY TOP OUT IN THE SINGLE
NUMBERS AND LOW TEENS IN THE NORTH AND MID TEENS TO MID 20S IN THE
SOUTH.
&&
.LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
A STRETCH OF VERY COLD WX WILL HIGHLIGHT THE LONG TERM FCST PERIOD
...ALONG WITH A COUPLE CHANCES OF SOME LGT SN...OR PERHAPS A BIT
MORE THAN THAT.
THE CD AIR IS MOVING IN MONDAY NGT AS A BROAD UPR LVL TROF IS CARVED
OUT OVER THE GREAT LAKES/OHIO VALLEY TO THE E COAST. A SFC LOW FORMS
ALONG THE MID COAST AS AN EMBEDDED SHORT WAVE TROF MOVES THRU THE
BROADER UPR LVL TROF. THE SFC LOW STRENGTHENS AS IT TRACKS TO THE
NE...BEYOND THE 40N 70W BENCHMARK FOR A SIGNIFICANT SN EVENT FOR THE
FCST AREA MONDAY NGT THRU TUESDAY.
HOWEVER AN INVERTED SFC TROF EXTENDS TO THE W FROM THIS SFC LOW BACK
INTO THE FCST AREA ALONG WITH A WRM TROF ALOFT AT THE H8 LVL. THIS
NORLUN TROF WILL FOCUS SOME -SN ACROSS A GOOD PORTION OF THE FCST
AREA FROM THE COAST INLAND...PERHAPS INTO THE FOOTHILLS AND MAYBE
INTO PORTIONS OF THE N/MT ZONES. THE N/MT ZONES WILL HAVE THE LOWEST
CHC OF ANY PRCP BEING FURTHEST FROM THE SFC LOW AND INVERTED SFC
TROF. SOME ACCUMULATING SNOW OF MAYBE A COUPLE INCHES IS PSBL MONDAY
NGT THRU TUESDAY.
THE SFC FEATURES MOVE THRU THE MARITIMES TUESDAY NGT AS THE -SN
ENDS. THE BROAD UPR LVL TROF AND NW SFC FLOW MAY GENERATE ISOLD
-SHSN ACROSS THE N/MT ZONES TUESDAY NGT THRU WEDNESDAY NGT WHILE THE
DOWNSLOPING NW WINDS DRY OUT THE REST OF THE FCST AREA. THE NW FLOW
BRINGS IN COLD CANADIAN AIR. HIGH PRES BRINGS FAIR BUT COLD WX
THURSDAY.
THE HIGH MOVES OFF TO THE E THURSDAY NGT AS LOW PRES FORMS WELL TO
OUR SW. THE SFC LOW TRACKS TO THE NE STAYING FAR ENOUGH OUT TO SEA
TO HAVE LIMITED IMPACT ON THE FCST AREA. -SN MAY OVERSPREAD COASTAL
AND ADJACENT INLAND AREAS AND MAY EVEN EXTEND FURTHER N AND W...WITH
THE N/MT ZONES THE LEAST LIKELY TO SEE ANY PRCP FROM THE OCEAN
SYSTEM. HOWEVER...IF THE TRACK AND/OR INTENSITY CHANGE THEN THE
IMPACTS ON OUR WX WILL CHANGE AS WELL.
GENERALLY USED GFS40...BLEND OF GFS/HPC QPF AND BLEND OF MAV/MET MOS
FOR MONDAY NGT AND TUESDAY. FOR REST OF THE LONG TERM FCST GENERALLY
USED GMOS ALONG WITH A BLEND OF GFS40 AND MEX GUIDANCE FOR MAX/MIN
TEMPS.
&&
.AVIATION /08Z SUNDAY THROUGH THURSDAY/...
SHORT TERM...VFR TODAY THROUGH MONDAY.
LONG TERM /MONDAY NIGHT THROUGH THURSDAY/...MVFR/IFR PSBL MONDAY
NGT THRU TUESDAY DUE TO -SN...MORE SO OVER MORE SRN AND COASTAL
AREAS. MVFR PSBL TUESDAY NGT THRU WEDNESDAY NGT ACROSS THE N/MT
AREAS DUE TO UPSLOPE NW FLOW.
&&
.MARINE...
SHORT TERM...GALE WARNINGS FOR THE BAYS AND STORM WARNINGS FOR THE
OUTER WATERS THROUGH MONDAY MORNING.
LONG TERM /MONDAY NIGHT THROUGH THURSDAY/...SCA LIKELY TUESDAY
FROM PASSING LOW TO THE SE... AT LEAST OVER THE OPEN WATERS. THE
PROTECTED BAYS MAY STAY JUST BELOW SCA LEVELS. CD NW FLOW TUESDAY
NGT THRU THURSDAY LIKELY TO GENERATE SCA WINDS ACROSS THE ENTIRE
COASTAL WATERS WITH GALE FORCE GUSTS PSBL OVER THE OPEN WATERS
TUESDAY NGT.
&&
.GYX WATCHES/WARNINGS/ADVISORIES...
ME...WIND ADVISORY FROM 9 AM THIS MORNING TO 7 PM EST THIS EVENING
FOR MEZ007>009-012>014-018>028.
NH...WIND ADVISORY FROM 9 AM THIS MORNING TO 7 PM EST THIS EVENING
FOR NHZ001>010-013-014.
MARINE...GALE WARNING UNTIL 7 AM EST MONDAY FOR ANZ151-153.
STORM WARNING UNTIL 7 AM EST MONDAY FOR ANZ150-152-154.
&&Hazardous weather outlook, Jan 20, 3:11 AM EST, 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAY ME 311 AM EST SUN JAN 20 2013 MEZ007>009-012>014-018>028-NHZ001>010-013-014-210815- NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD- SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK- INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO- COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO- NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL- SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP- STRAFFORD-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM- 311 AM EST SUN JAN 20 2013 ...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 7 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ151-153-210815- PENOBSCOT BAY-CASCO BAY- 311 AM EST SUN JAN 20 2013 ...GALE WARNING IN EFFECT UNTIL 7 AM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY AND PENOBSCOT BAY. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ150-152-154-210815- STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 311 AM EST SUN JAN 20 2013 ...STORM WARNING IN EFFECT UNTIL 7 AM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. STORM WARNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. STORM WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 20, 3:51 AM EST | Storm Warning | GYX | 11 hr | |
| Jan 20, 9:43 AM EST | Special Weather Statement | GYX | Oxford | 62 min |
| Jan 20, 10:43 AM EST | Special Weather Statement | GYX | Franklin, Oxford | 92 min |
| Jan 20, 3:20 PM EST | Wind Chill Advisory | GYX | Franklin, Oxford, Somerset | 15 hr |
| Jan 20, 3:20 PM EST | Winter Storm Watch | GYX | Cumberland, Lincoln, Sagadahoc, York | 24 hr |
Nearby
Wind Advisories in Maine, 2013Wind Advisories in New Hampshire, 2013Every wind advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.